# SDR DALA2018111906690

- Difficulty date: November 27, 2017
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 63,476 hours, 23,496 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Modification
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 WHILE IN FOR THE 2KU WIFI MODIFICATION AND DURING THE RADOME INSTALLATION PER GOGO DRAWING REV. C AT FS 620 BETWEEN STR 2R AND 3R, MTC FOUND SIX (6) EXISTING HOLES IN THE LOCATION WHERE THE TEE CLIP IS TO BE MOUNTED TO THE FRAME. ER/A 563725 AUTHORIZES MTC TO PLUG TWO (2) HOLES IN FS 620 AND TO UTILIZE THE EXTENDED BASE T-CLIP ON FS 620 TO PICK UP FOUR (4) EXISTING FASTENER HOLES AND CONTINUE THE RADOME INSTALLATION PER GOGO DRAWING REV. C. CORRECTIVE ACTION: REF ERA 563725-14AD REV A
